Journal of Mathematics of Kyoto University

Pluricanonical divisors of elliptic fiber spaces

Yoshio Fujimoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 28, Number 4 (1988), 661-694.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520351

Digital Object Identifier
doi:10.1215/kjm/1250520351

Mathematical Reviews number (MathSciNet)
MR981099

Zentralblatt MATH identifier
0699.14046

Subjects
Primary: 32J99: None of the above, but in this section
Secondary: 14E30: Minimal model program (Mori theory, extremal rays) 14J10: Families, moduli, classification: algebraic theory 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30]

Citation

Fujimoto, Yoshio. Pluricanonical divisors of elliptic fiber spaces. J. Math. Kyoto Univ. 28 (1988), no. 4, 661--694. doi:10.1215/kjm/1250520351. https://projecteuclid.org/euclid.kjm/1250520351


Export citation